Number theory/Differential geometry
On the cohomology groups of certain quotients of products of upper half planes and upper half spaces
[Sur les groupes de cohomologie de certains quotients de produits de demi-plans et demi-espaces supérieurs]
Comptes Rendus. Mathématique, Tome 355 (2017) no. 9, pp. 937-941.

Un théorème de Matsushima et Shimura montre que l'espace des formes différentielles harmoniques sur un quotient compact d'un produit de demi-plans supérieurs sous l'action de certains groupes est la somme directe de deux sous-espaces appelés sous-espaces universel et cuspidal. Nous généralisons ce résultat aux quotients compacts d'un produit de demi-plans supérieurs et demi-espaces supérieurs (hyperboliques de dimension 3) sous l'action de certains groupes, obtenant une décomposition similaire.

A theorem of Matsushima–Shimura shows that the space of harmonic differential forms on the quotient of products of upper half planes under the action of certain groups, when the quotient is compact, is the direct sum of two subspaces called the universal and cuspidal subspaces. We generalize this result to compact quotients of products of upper half planes and upper half spaces (hyperbolic three spaces) under the action of certain groups to obtain a similar decomposition.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2017.04.016
Agashe, Amod 1 ; Eldredge, Lydia 1

1 Florida State University, Department of Mathematics, Tallahassee, FL, 32306, United States
@article{CRMATH_2017__355_9_937_0,
     author = {Agashe, Amod and Eldredge, Lydia},
     title = {On the cohomology groups of certain quotients of products of upper half planes and upper half spaces},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {937--941},
     publisher = {Elsevier},
     volume = {355},
     number = {9},
     year = {2017},
     doi = {10.1016/j.crma.2017.04.016},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2017.04.016/}
}
TY  - JOUR
AU  - Agashe, Amod
AU  - Eldredge, Lydia
TI  - On the cohomology groups of certain quotients of products of upper half planes and upper half spaces
JO  - Comptes Rendus. Mathématique
PY  - 2017
SP  - 937
EP  - 941
VL  - 355
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2017.04.016/
DO  - 10.1016/j.crma.2017.04.016
LA  - en
ID  - CRMATH_2017__355_9_937_0
ER  - 
%0 Journal Article
%A Agashe, Amod
%A Eldredge, Lydia
%T On the cohomology groups of certain quotients of products of upper half planes and upper half spaces
%J Comptes Rendus. Mathématique
%D 2017
%P 937-941
%V 355
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2017.04.016/
%R 10.1016/j.crma.2017.04.016
%G en
%F CRMATH_2017__355_9_937_0
Agashe, Amod; Eldredge, Lydia. On the cohomology groups of certain quotients of products of upper half planes and upper half spaces. Comptes Rendus. Mathématique, Tome 355 (2017) no. 9, pp. 937-941. doi : 10.1016/j.crma.2017.04.016. http://www.numdam.org/articles/10.1016/j.crma.2017.04.016/

[1] Agashe, A.; Trifkovic, M. Darmon points for totally real fields (submitted for publication, available at) | arXiv

[2] Bygott, J. Modular Forms and Modular Symbols Over Imaginary Quadratic Fields, 1999 http://hdl.handle.net/10871/8322 (Ph.D. thesis, Exeter, UK available at)

[3] Darmon, H. Rational Points on Modular Elliptic Curves, CBMS Reg. Conf. Ser. Math., vol. 101, 2004 published for the Conference Board of the Mathematical Sciences, Washington, DC. MR 2020572 (2004k:11103)

[4] Freitag, E. Hilbert Modular Forms, Springer-Verlag, Berlin, 1990 MR 1050763 (91c:11025)

[5] Matsushima, Y.; Shimura, G. On the cohomology groups attached to certain vector valued differential forms on the product of the upper half planes, Ann. of Math. (2), Volume 78 (1963), pp. 417-449 MR 0155340 (27 #5274)

Cité par Sources :